# SDR CALA2017061801868

- Difficulty date: June 17, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 48,933 hours, 19,681 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SKIN CRACKED AT STAB STA 101.90 "7" IN CHES FWD OF AFT SPAR. REPAIRED LT HORIZONTAL STAB LOWER SKIN AT STAB STA 101.90 "7" INCHES FWD OF AFT SPAR REF SRM 55-10-01 REPAIR 11 FOR ALL REPAIRS.
